Answered by: Dr Nur Syuhada binti Zulkifli
I’m in my 40s right now. And recently I’ve been having difficulties especially on my knee parts whenever I try to pray during sujud and squatting. I’m not really sure if this is osteoarthritis just assuming.
Currently I take supplements such as caltrate and glucosamine. Is there any advice to treat this?
Hi, thank you for reaching out to us.
We understand your concern regarding your knee condition and how it affects you during prayer. However, we cannot give a diagnosis based on history alone. Further history and examination needed to be done to find out the cause. There are few causes which can lead to your condition:
We strongly advise you to seek a medical attention with a doctor so that you can get examined and treated accordingly. To overcome your problem, you can do one of these suggested way:
Regarding supplement, we need to know your current health status. You will have to see a doctor or a pharmacist so that you can get evaluated first.
This is our general information regarding your condition. If you have any further question, do not hesitate to contact us at (DoctorOnCall) to speak with our doctors via phone call or video call. We will value your privacy. Thank you.